# SDR SWAA2022030773128

- Difficulty date: February 16, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 31,584 hours, 14,282 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING WAFFLE PLATE CRACKED I/B OF #6 FLAP TRACK / [01] R & R R/H WING WAFFLE PLATE I/B #6 FLAP TRACK PER SRM 51-40-02.
